Medications for Attention-Deficit/Hyperactivity Disorder
Discussion Topic: A patient who has Parkinson’s disease takes levodopa and carbidopa. The patient reports experiencing tremors between doses. The primary care NP should:
a. add amantadine.
b. increase the dose of levodopa.
c. discontinue the carbidopa.
d. add entacapone.
Discussion Topic: A patient who takes levodopa and carbidopa for Parkinson’s disease reports experiencing freezing episodes between doses. The primary care NP should consider using:
c. modified-release levodopa.
Discussion Topic: A 65-year-old patient is diagnosed with Parkinson’s disease. The patient has emphysema and narrow-angle glaucoma. The primary care NP should consider beginning therapy with:
a. ropinirole hydrochloride.
1- Formatted and cited in current APA 7
2- Use 4 academic sources. Not older than 5 years
3- Not Websites are allowed.
4- Plagiarism is NOT allowed
"Place your order now for a similar assignment and have exceptional work written by our team of experts, guaranteeing you A results."